# SDR IXXA20240816010

- Difficulty date: July 3, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: WGA5730E015
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET AFT ATTACH FRAME IS CRACKED INTERNAL JUST AFT OF UPPER AFT MOUNT BOLT. REF HAECO WO 320007 NON ROUTINE 38717
